Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 49, NWS Denver/Boulder, CO

June 3, 2015Arapahoe County, Douglas County, Elbert County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 3, 2015, 6:02 PM MDT for Arapahoe County, Douglas County, Elbert County, Colorado. It was in force for 43 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2015, 6:02 PM MDT (00:02 UTC)
Expired
Jun 3, 2015, 6:45 PM MDT
In force
43 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Arapahoe County, CO, Douglas County, CO, Elbert County, CO

The radar

The Denver radar (KFTG), 39 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 6:05 PM MDTHAIL 0.881 Sw The Pinery, CO
Jun 3, 6:05 PM MDTHAIL 1.753 Ne Franktown, COSOME CARS DENTED BY HAIL, LEAVES SHREDDED FROM TREES.
Jun 3, 6:05 PM MDTHAIL 1.755 Se Parker, COSOME PINE TREES DAMAGED AND DECIDUOUS TREES SHREDDED WITH SEVERE PLANT DAMAGE ALSO REPORTED.
Jun 3, 6:09 PM MDTHAIL 1.253 Sse The Pinery, CO
Jun 3, 6:12 PM MDTHAIL 1.53 Wsw Ponderosa Park, CO
Jun 3, 6:15 PM MDTHAIL 15 E Parker, CO
Jun 3, 6:16 PM MDTHAIL 1.753 Sse The Pinery, COGOLFBALL HAIL FROM 611-616 MDT
Jun 3, 6:25 PM MDTHAIL 1.54 N Elizabeth, CO
Jun 3, 6:40 PM MDTHAIL 12 N Elizabeth, CO
Jun 3, 6:42 PM MDTHAIL 2.53 Ene Elizabeth, CO
Jun 3, 6:45 PM MDTHAIL 1.753 Ene Elizabeth, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 2:03 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.0 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 840 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
840 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1384 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

585 
WUUS55 KBOU 040002
SVRBOU
COC005-035-039-040045-
/O.NEW.KBOU.SV.W.0049.150604T0002Z-150604T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
602 PM MDT WED JUN 3 2015

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ELBERT COUNTY IN EAST CENTRAL COLORADO...
  NORTHEASTERN DOUGLAS COUNTY IN NORTHEASTERN COLORADO...
  SOUTH CENTRAL ARAPAHOE COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 645 PM MDT

* AT 602 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR THE
  PINERY...OR 24 MILES SOUTHEAST OF DENVER...MOVING EAST AT 35 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SOUTHERN AURORA...EASTERN CASTLE ROCK...PARKER...ELIZABETH...THE
  PINERY...FRANKTOWN...PONDEROSA PARK AND BEVERLY HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 3947 10492 3963 10462 3940 10437 3934 10481
TIME...MOT...LOC 0002Z 263DEG 32KT 3943 10470 

HAIL...1.50IN
WIND...60MPH

$$

ENTREKIN
3 follow-up statements
993 
WWUS55 KBOU 040018
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
618 PM MDT WED JUN 3 2015

COC005-040028-
/O.CAN.KBOU.SV.W.0049.000000T0000Z-150604T0045Z/
ARAPAHOE CO-
618 PM MDT WED JUN 3 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ARAPAHOE COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 3949 10479 3957 10460 3957 10455 3940 10437
      3935 10477
TIME...MOT...LOC 0018Z 260DEG 22KT 3945 10461 

$$

COC035-039-040045-
/O.CON.KBOU.SV.W.0049.000000T0000Z-150604T0045Z/
ELBERT CO-DOUGLAS CO-
618 PM MDT WED JUN 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR NORTHWESTERN ELBERT AND NORTHEASTERN DOUGLAS COUNTIES...

AT 618 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PONDEROSA
PARK...OR 27 MILES SOUTHEAST OF DENVER...MOVING EAST AT 25 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN CASTLE ROCK...SOUTHEASTERN PARKER...ELIZABETH...THE
PINERY...PONDEROSA PARK AND FRANKTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 3949 10479 3957 10460 3957 10455 3940 10437
      3935 10477
TIME...MOT...LOC 0018Z 260DEG 22KT 3945 10461 

HAIL...1.75IN
WIND...60MPH

$$

KRIEDERMAN
859 
WWUS55 KBOU 040032
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
632 PM MDT WED JUN 3 2015

COC035-039-040045-
/O.CON.KBOU.SV.W.0049.000000T0000Z-150604T0045Z/
ELBERT CO-DOUGLAS CO-
632 PM MDT WED JUN 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR NORTHWESTERN ELBERT AND EAST CENTRAL DOUGLAS COUNTIES...

AT 631 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
KIOWA...OR 32 MILES SOUTHEAST OF DENVER...MOVING EAST AT 35 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EASTERN PARKER...ELIZABETH...PONDEROSA PARK AND THE PINERY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 3957 10460 3957 10455 3940 10437 3936 10469
      3952 10473
TIME...MOT...LOC 0031Z 263DEG 32KT 3946 10445 

HAIL...1.75IN
WIND...60MPH

$$

KRIEDERMAN
506 
WWUS55 KBOU 040043
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
643 PM MDT WED JUN 3 2015

COC035-039-040052-
/O.EXP.KBOU.SV.W.0049.000000T0000Z-150604T0045Z/
ELBERT CO-DOUGLAS CO-
643 PM MDT WED JUN 3 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ELBERT AND EAST
CENTRAL DOUGLAS COUNTIES WILL EXPIRE AT 645 PM MDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE AS 
A NEW WARNING IS IN EFFECT FOR THE STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 3957 10460 3957 10455 3940 10437 3936 10469
      3952 10473
TIME...MOT...LOC 0040Z 263DEG 32KT 3946 10445 

$$

KRIEDERMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:07 PM MDT, 2 hours 55 minutes earlier.

Area forecast discussion, Jun 3, 3:07 PM MDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
307 PM MDT WED JUN 3 2015

.SHORT TERM...(THIS AFTERNOON THROUGH THURSDAY)
ISSUED AT 1124 AM MDT WED JUN 3 2015

...TORNADO WATCH IN EFFECT UNTIL 9PM FOR MUCH OF NORTHEAST
COLORADO TO THE WEST OF AKRON AND LIMON...

WE ARE SEEING SOME THUNDERSTORM ACTIVITY JUST STARTING OVER
DOUGLAS COUNTY...THE PALMER DIVIDE FAVORED FOR FIRST ACTIVITY AS
NO INVERSION EXISTS THERE. WE STILL THINK THAT WITH THE NUMBER OF
POSITIVE INGREDIENTS...BIG NUMBERS FOR CAPE AND HELICITY...JET
ALOFT...RICH LOW LEVEL DEWPOINTS THAT SUPERCELLS ARE LIKELY OVER
THE NEXT 4 TO 6 HOURS. THEY ARE MOST LIKELY INITIALLY OVER THE
PALMER DIVIDE...THEN ANOTHER WAVE OF ACTIVITY MAY DEVELOP OVER
DENVER AND THE PALMER DIVIDE THIS EVENING. SUPERCELLS LATE THIS
AFTERNOON AND EARLY EVENING HAVE THE POTENTIAL OF VERY LARGE
HAIL...STRONG OUTFLOW WINDS AND A TORNADO.

THUNDERSTORM ACTIVITY WILL LIKELY SPREAD TO NORTHEAST COLORADO
THIS EVENING AND LINGER LATE. MOIST BOUNDARY LEVEL CONDITIONS WILL
FAVOR THE DEVELOPMENT OF FOG.

TOMORROW THE FOG WILL LIFT MID TO LATE MORNING. CONVECTION SHOULD
START AROUND MIDDAY OVER THE HIGHER TERRAIN...AND WILL LIKELY
SLOWLY SPREAD EAST MID TO LATE MORNING. THE BEST COVERAGE IS
EXPECTED OVER NORTHEAST COLORADO TOMORROW EVENING. TOMORROW LOOKS
A BIT WARMER...RAISED MAX TEMPS INTO LOWER 80S MOST OF EASTERN
COLORADO.

.LONG TERM...(THURSDAY NIGHT THROUGH TUESDAY)
ISSUED AT 1124 AM MDT WED JUN 3 2015

UPPER LEVEL SOUTHWEST FLOW WILL CONTINUE OVER THE NEXT FEW DAYS AS
A STRONG LOW MOVES OFF THE PACIFIC INTO THE GREAT BASIN THURSDAY
INTO FRIDAY. CONDITIONS WILL CONTINUE TO BE FAVORABLE FOR STRONG
THUNDERSTORM DEVELOPMENT THURSDAY NIGHT AND INTO THE WEEKEND.
CURRENT MODELS HAVE DEWPOINTS IN THE 50S AND 60S WITH HIGHER
AMOUNTS OUT TO THE EAST. WITH STRONG UPPER LEVEL SOUTHWEST FLOW
COMBINED WITH STRONG NORTH TO NORTHEASTERLY FLOW PROVIDED BY AN
EXITING SURFACE LOW TO THE EAST SHEAR WILL ALSO BE ABUNDANT FRIDAY
AFTERNOON. TEMPERATURES WILL CONTINUE TO BE ABOVE SEASONAL NORMALS
WITH HIGHS IN THE UPPER 70S AND LOW 80S FOR FRIDAY AND INTO THE
WEEKEND. THIS WILL CONTINUE TO AID INSTABILITY IN TERMS OF
INCREASED CAPE VALUES WHEN COMBINED WITH HIGH DEWPOINTS.

FOR SUNDAY MODELS HAVE THE UPPER LEVEL LOW DECREASING IN STRENGTH
BUT WILL A JET OVERHEARD WILL CONTINUE WITH A CHANCE OF
THUNDERSTORMS FOR SUNDAY AFTERNOON INTO THE EVENING AS WELL. HIGHS
ON SUNDAY ARE CONTINUED TO BE ABOVE NORMAL IN THE UPPER 70S.

MONDAY THE UPPER LEVEL LOW WILL TRANSITION TO THE NORTHWEST
BRINGING THE UPPER LEVEL FLOW MORE WESTERLY. THE MODELS DIVERGE AT
THIS POINT ON THE PLACEMENT OF THE UPPER LEVEL LOW AS IT MAKES IT
WAY EAST OVER NORTHERN COLORADO. GFS HAS MORE ABUNDANT MOISTURE BUT
WITH BOTH SHOWING SOME WITH HIGH TEMPERATURES CONTINUING TO
INCREASE WILL MAINTAIN SCATTERED AFTERNOON SHOWERS AND
THUNDERSTORMS INTO EARLY NEXT WEEK.

&&

.AVIATION...(FOR THE TAFS THROUGH 18Z THURSDAY MORNING)
ISSUED AT 1124 AM MDT WED JUN 3 2015

EASTERLY WINDS WILL PREVAIL THROUGH THE EVENING...WITH VFR
CONDITIONS UNLESS A THUNDERSTORM PASSES OVER AN AIRPORT BETWEEN
4PM AND 9PM THIS EVENING. SUPERCELL THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING LARGE HAILS...50KT OUTFLOWS...TORNADOES AND
VERY HEAVY RAIN.

AFTER 09Z AREAS OF FOG CAN BE EXPECTED UNTIL MID MORNING. IFR CIGS
AND VISIBILILITIES ARE POSSIBLE.

&&

.HYDROLOGY...
ISSUED AT 1124 AM MDT WED JUN 3 2015

STORMS ARE EXPECTED TO MOVE DUE TO FAIRLY STRONG WESTERLY FLOW
ALOFT...SO IN FOOTHILLS NOT TOO CONCERNED ABOUT RAINFALL ON TOP OF
MELTING SNOW. IN THE PALMER DIVIDE AND ON THE PLAINS...LOW LEVEL
DEWPOINT ARE NEAR 60 DEGREES...IF SUPERCELL STORMS SLOW DOWN
LOCALLY HEAVY RAIN COULD CAUSE LOCALLIZED FLOODING. STORMS ARE
EXPECTED FIRST OVER THE PALMER DIVIDE AND URBAN CORRIDOR...THEN
SPREAD TO NORTHEAST COLORADO AND LINGER THROUGH MUCH OF THE NIGHT.

IN THE EXTENDED THERE WILL BE OPPORTUNITIES FOR HEAVY RAIN OVER
THE MOUNTAINS AND PLAINS. THIS COMBINED WITH INCREASING
TEMPERATURES WILL CONTINUE THE FLOOD THREAT FOR ALREADY BLOATED
RIVERS AND STREAMS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RTG
LONG TERM...BOWEN
AVIATION...RTG
HYDROLOGY...BOWEN/RTG
Hazardous weather outlook, Jun 3, 10:20 AM MDT, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1020 AM MDT WED JUN 3 2015

COZ030>051-041630-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1020 AM MDT WED JUN 3 2015

...SEVERE WEATHER LIKELY TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

THE ENVIRONMENT TODAY INCLUDES A JET ALOFT...LOW LEVEL UPSLOPE
FLOW...CAPES OVER 2000 J/KG...HIGHER THAN AVERAGE LOW LEVEL SHEAR
VALUES AND HELICITIES. THIS ALL POINTS TO SUPERCELL STORMS LIKELY
TODAY...AND POSSIBLY IN THE METRO AREA OR URBAN CORRIDOR. TIMING
IS EXPECTED TO BE AFTER 3PM INTO THE EARLY EVENING. THE ACTUAL
LOCATION OF THE UPPER JET WILL DICTATE WHERE SUPERCELLS DEVELOP.
SUPERCELLS MAY WEAKEN OVER THE STRATIFIED AIR...THEN INCREASE IN
STRENGTH IN THE FAR NORTHEAST...WHERE PLENTIFUL SUNSHINE WILL
WARM THE AREAS NORTH AND EAST OF AKRON. SUPERCELLS MAY WEAKEN
SOMEWHAT DUE TO UPSLOPE AREA...THEN INCREASE AGAIN IN THE FAR
NORTHEAST. SUPERCELLS THAT DEVELOP TODAY WILL BE CAPABLE OF LARGE
HAIL TO THE SIZE OF BASEBALLS...OUTFLOW WINDS OVER 50 MPH...
RAINFALL RATES OVER AN INCH AN HOUR...AND SUPERCELL TORNADOES.
WITH STRONG WINDS ALOFT STORMS WILL LIKELY MOVE EAST OR EAST
NORTHEAST AT 35 MPH.

RESIDENTS SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS
THIS AFTERNOON AND EVENING...AND BE READY TO TAKE SHELTER SHOULD
SEVERE WEATHER THREATEN YOUR AREA.

RIVERS AND STREAMS WILL CONTINUE TO RUN HIGH WITH SNOWMELT
RUNOFF. MINOR FLOODING IS EXPECTED ALONG THE CACHE LA POUDRE AND
SOUTH PLATTE RIVERS IN CENTRAL AND EASTERN WELD COUNTY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE SCATTERED LATE DAY SHOWERS AND THUNDERSTORMS
THURSDAY INTO EARLY NEXT WEEK AS MOISTURE INCREASES ONCE AGAIN
OVER THE FORECAST AREA. THE STORMS DURING THIS PERIOD COULD
PRODUCE LARGE HAIL AND HEAVY RAINFALL. TEMPERATURES WILL BE AT OR
SLIGHTLY BELOW SEASONAL NORMALS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER NETWORKS WILL BE ACTIVATED AT 230PM.

In the hours before

Local storm report, Jun 3, 3:37 PM MDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
337 PM MDT WED JUN 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             3 ESE PERRY PARK        39.24N 104.93W
06/03/2015  M1.25 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

FCOOPER
Local storm report, Jun 3, 4:17 PM MDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
417 PM MDT WED JUN 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     HAIL             3 NNE LARKSPUR          39.22N 104.87W
06/03/2015  M1.00 INCH       DOUGLAS            CO   PUBLIC

0335 PM     HAIL             3 ESE PERRY PARK        39.24N 104.93W
06/03/2015  M1.25 INCH       DOUGLAS            CO   TRAINED SPOTTER

0330 PM     HAIL             4 NNW LARKSPUR          39.24N 104.92W
06/03/2015  M1.75 INCH       DOUGLAS            CO   COCORAHS

&&

FCOOPER
Local storm report, Jun 3, 4:54 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
454 PM MDT WED JUN 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             ELIZABETH               39.36N 104.60W
06/03/2015  M1.00 INCH       ELBERT             CO   STORM CHASER

0430 PM     HAIL             CASTLEWOOD CANYON       39.35N 104.76W
06/03/2015  M0.75 INCH       DOUGLAS            CO   AMATEUR RADIO

0356 PM     HAIL             3 NNE LARKSPUR          39.22N 104.87W
06/03/2015  M1.00 INCH       DOUGLAS            CO   PUBLIC

0335 PM     HAIL             3 ESE PERRY PARK        39.24N 104.93W
06/03/2015  M1.25 INCH       DOUGLAS            CO   TRAINED SPOTTER

0330 PM     HAIL             4 NNW LARKSPUR          39.24N 104.92W
06/03/2015  M1.75 INCH       DOUGLAS            CO   COCORAHS

&&

FCOOPER
Local storm report, Jun 3, 5:12 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
512 PM MDT WED JUN 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             5 SE FRANKTOWN          39.31N 104.69W
06/03/2015  M1.75 INCH       DOUGLAS            CO   TRAINED SPOTTER

0506 PM     HAIL             3 SSW ELIZABETH         39.32N 104.62W
06/03/2015  M1.25 INCH       ELBERT             CO   TRAINED SPOTTER

0505 PM     HAIL             1 NW LOUVIERS           39.48N 105.01W
06/03/2015  M1.25 INCH       DOUGLAS            CO   TRAINED SPOTTER

0459 PM     HAIL             1 S AGATE               39.45N 103.95W
06/03/2015  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0448 PM     HAIL             ELIZABETH               39.36N 104.60W
06/03/2015  M1.00 INCH       ELBERT             CO   STORM CHASER

0430 PM     HAIL             CASTLEWOOD CANYON       39.35N 104.76W
06/03/2015  M0.75 INCH       DOUGLAS            CO   AMATEUR RADIO

0356 PM     HAIL             3 NNE LARKSPUR          39.22N 104.87W
06/03/2015  M1.00 INCH       DOUGLAS            CO   PUBLIC

0335 PM     HAIL             3 ESE PERRY PARK        39.24N 104.93W
06/03/2015  M1.25 INCH       DOUGLAS            CO   TRAINED SPOTTER

0330 PM     HAIL             4 NNW LARKSPUR          39.24N 104.92W
06/03/2015  M1.75 INCH       DOUGLAS            CO   COCORAHS

&&

FCOOPER
Local storm report, Jun 3, 5:14 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
514 PM MDT WED JUN 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             1 S HIGHLANDS RANCH     39.54N 104.97W
06/03/2015  M0.75 INCH       DOUGLAS            CO   AMATEUR RADIO

0510 PM     HAIL             4 E ELIZABETH           39.36N 104.53W
06/03/2015  M1.00 INCH       ELBERT             CO   AMATEUR RADIO

0508 PM     HAIL             5 SE FRANKTOWN          39.31N 104.69W
06/03/2015  M1.75 INCH       DOUGLAS            CO   TRAINED SPOTTER

0506 PM     HAIL             3 SSW ELIZABETH         39.32N 104.62W
06/03/2015  M1.25 INCH       ELBERT             CO   TRAINED SPOTTER

0505 PM     HAIL             1 NW LOUVIERS           39.48N 105.01W
06/03/2015  M1.25 INCH       DOUGLAS            CO   TRAINED SPOTTER

0459 PM     HAIL             1 S AGATE               39.45N 103.95W
06/03/2015  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0448 PM     HAIL             ELIZABETH               39.36N 104.60W
06/03/2015  M1.00 INCH       ELBERT             CO   STORM CHASER

0430 PM     HAIL             CASTLEWOOD CANYON       39.35N 104.76W
06/03/2015  M0.75 INCH       DOUGLAS            CO   AMATEUR RADIO

0356 PM     HAIL             3 NNE LARKSPUR          39.22N 104.87W
06/03/2015  M1.00 INCH       DOUGLAS            CO   PUBLIC

0335 PM     HAIL             3 ESE PERRY PARK        39.24N 104.93W
06/03/2015  M1.25 INCH       DOUGLAS            CO   TRAINED SPOTTER

0330 PM     HAIL             4 NNW LARKSPUR          39.24N 104.92W
06/03/2015  M1.75 INCH       DOUGLAS            CO   COCORAHS

&&

FCOOPER
Local storm report, Jun 3, 5:48 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
548 PM MDT WED JUN 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             SW ARVADA               39.82N 105.11W
06/03/2015  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0540 PM     HAIL             ARVADA                  39.82N 105.11W
06/03/2015  M0.88 INCH       JEFFERSON          CO   COCORAHS

0522 PM     HAIL             AURORA                  39.70N 104.81W
06/03/2015  M1.00 INCH       ARAPAHOE           CO   PUBLIC

            E470 AND CHAMBERS

0512 PM     HAIL             5 SE FRANKTOWN          39.33N 104.68W
06/03/2015  E1.50 INCH       DOUGLAS            CO   COCORAHS

0512 PM     HAIL             1 S HIGHLANDS RANCH     39.54N 104.97W
06/03/2015  M0.75 INCH       DOUGLAS            CO   AMATEUR RADIO

0510 PM     HAIL             4 E ELIZABETH           39.36N 104.53W
06/03/2015  M1.00 INCH       ELBERT             CO   AMATEUR RADIO

0508 PM     HAIL             5 SE FRANKTOWN          39.31N 104.69W
06/03/2015  M1.75 INCH       DOUGLAS            CO   TRAINED SPOTTER

0506 PM     HAIL             3 SSW ELIZABETH         39.32N 104.62W
06/03/2015  M1.25 INCH       ELBERT             CO   TRAINED SPOTTER

0505 PM     HAIL             1 NW LOUVIERS           39.48N 105.01W
06/03/2015  M1.25 INCH       DOUGLAS            CO   TRAINED SPOTTER

0459 PM     HAIL             1 S AGATE               39.45N 103.95W
06/03/2015  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0448 PM     HAIL             ELIZABETH               39.36N 104.60W
06/03/2015  M1.00 INCH       ELBERT             CO   STORM CHASER

0430 PM     HAIL             CASTLEWOOD CANYON       39.35N 104.76W
06/03/2015  M0.75 INCH       DOUGLAS            CO   AMATEUR RADIO

0356 PM     HAIL             3 NNE LARKSPUR          39.22N 104.87W
06/03/2015  M1.00 INCH       DOUGLAS            CO   PUBLIC

0335 PM     HAIL             3 ESE PERRY PARK        39.24N 104.93W
06/03/2015  M1.25 INCH       DOUGLAS            CO   TRAINED SPOTTER

0330 PM     HAIL             4 NNW LARKSPUR          39.24N 104.92W
06/03/2015  M1.75 INCH       DOUGLAS            CO   COCORAHS

&&

FCOOPER

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 6:29 PM MDTSevere Thunderstorm WarningBOUClear Creek, Jefferson46 min
Jun 3, 6:41 PM MDTSevere Thunderstorm WarningBOUElbert64 min
Jun 3, 7:16 PM MDTSpecial Weather StatementBOUDenver44 min
Jun 3, 7:18 PM MDTSevere Thunderstorm WarningBOUBoulder, Larimer, Weld15 min
Jun 3, 7:45 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe45 min
Jun 3, 7:46 PM MDTSpecial Weather StatementBOUElbert44 min
Jun 3, 7:58 PM MDTSevere Thunderstorm WarningBOUWeld32 min
Jun 3, 8:13 PM MDTSevere Thunderstorm WarningBOULarimer32 min
Jun 3, 8:29 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe61 min
Jun 3, 8:33 PM MDTAreal Flood AdvisoryBOUArapahoe117 min
Jun 3, 9:15 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe34 min
Jun 3, 10:43 PM MDTSevere Thunderstorm WarningBOULincoln47 min
Jun 3, 11:16 PM MDTSpecial Weather StatementBOUWeld44 min
Jun 3, 11:29 PM MDTSevere Thunderstorm WarningBOULincoln46 min
Jun 3, 11:48 PM MDTSevere Thunderstorm WarningBOUWeld27 min
Jun 4, 12:01 AM MDTSevere Thunderstorm WarningBOUWeld44 min
Jun 4, 2:24 PM MDTSpecial Weather StatementBOUElbert51 min
Jun 4, 3:46 PM MDTSevere Thunderstorm WarningBOUElbert29 min
Jun 4, 4:28 PM MDTSevere Thunderstorm WarningBOUAdams, Denver24 min
Jun 4, 4:47 PM MDTTornado WarningBOUAdams13 min
Jun 4, 4:48 PM MDTSevere Thunderstorm WarningBOUElbert27 min
Jun 4, 5:03 PM MDTSevere Thunderstorm WarningBOUAdams27 min
Jun 4, 5:05 PM MDTTornado WarningBOUElbert25 min
Jun 4, 5:16 PM MDTTornado Warning Tornado observedBOUElbert29 min
Jun 4, 5:49 PM MDTSevere Thunderstorm WarningBOUElbert26 min
Jun 4, 5:54 PM MDTSevere Thunderstorm WarningBOULarimer, Weld51 min
Jun 4, 5:58 PM MDTTornado WarningBOUElbert32 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.